Acta Mathematica, 1996, Volume 178

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases

Bernard Dacorogna Département de Mathématiques, École Polytechnique Fédérale de Lausanne Paolo Marcellini Dipartimento di Matematica “U. Dini”, Università di Firenze

TBD mathscidoc:1701.331832

Acta Mathematica, 178, (1), 1-37, 1995.11
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 507 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harmonic measures for compact negatively curved manifolds

Ursula Hamenstädt Mathematisches Institut, Universität Bonn

TBD mathscidoc:1701.331833

Acta Mathematica, 178, (1), 39-107, 1995.3
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Witt vectors of non-commutative rings and topological cyclic homology

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331834

Acta Mathematica, 178, (1), 109-141, 1996.12
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Equivalent norms on lipschitz-type spaces of holomorphic functions

Konstantin M. Dyakonov St. Petersburg University of Electrical Engineering, St. Petersburg, Russia

TBD mathscidoc:1701.331835

Acta Mathematica, 178, (2), 143-167, 1996.5
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 505 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Duality and singular continuous spectrum in the almost Mathieu equation

A. Y. Gordon Department of Mathematics, University of North Carolina at Charlotte S. Jitomirskaya Department of Mathematics, University of California Y. Last Division of Physics, Mathematics and Astronomy, California Institute of Technology B. Simon Division of Physics, Mathematics and Astronomy, California Institute of Technology

TBD mathscidoc:1701.331836

Acta Mathematica, 178, (2), 169-183, 1996.2
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Dynamics of quadratic polynomials, I–II

Mikhail Lyubich Department of Mathematics, SUNY

TBD mathscidoc:1701.331837

Acta Mathematica, 178, (2), 185-297, 1995.3
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 963 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved